# SDR R61A201112180435

- Difficulty date: December 18, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N176HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000461
- Aircraft time: 266 hours, 147 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 19117272401
- Condition: Inoperative
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SLAT FAIL MESSAGE DURING CLIMB OUT, DECLARED AN EMERGENCY AND RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED RT SLAT 3/4 HARNESS, PER AMM, OPS CHECKED GOOD.
